# SDR 98ZZZM366

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF STRUCTURE AFT OF FRAME 50 HAS A FRAME ABOVE THE UPPER HINGE BLADE FOR SPEED BRAKE THAT HAS A CRACK ACROSS THE 3RD RIVET HOLE DOWN ON OUTER FLANGE THAT ATTACHES TO SKIN.  VERIFIED WITH EDDY CURRENT.  REPLACED LEFT UPPER WEB DIAPHRAM.  (M)
